Alert archive / Alabama / Heat Advisories in 2016

Heat Advisory 4, NWS Mobile, AL

August 5, 20164 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this heat advisory at Aug 5, 2016, 2:51 AM CDT for 4 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It took effect at Aug 5, 2016, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2016, 2:51 AM CDT (07:51 UTC)
In effect from
Aug 5, 2016, 11:00 AM CDT
Expired
Aug 5, 2016, 7:00 PM CDT
In force
8 hr
Issued by
NWS Mobile, AL

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2212 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2212 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS74 KMOB 050751 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
251 AM CDT FRI AUG 5 2016

...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST
ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

ALZ051>054-MSZ067-075-076-051600-
/O.NEW.KMOB.HT.Y.0004.160805T1600Z-160806T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON...
LEAKESVILLE...MCLAIN
251 AM CDT FRI AUG 5 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* TEMPERATURE...CLIMBING TO THE MID 90S. 

* IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE
  AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. 
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$
2 follow-up statements
553 
WWUS74 KMOB 051707
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1207 PM CDT FRI AUG 5 2016

...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST
ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

ALZ051>054-MSZ067-075-076-060000-
/O.CON.KMOB.HT.Y.0004.000000T0000Z-160806T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON...
LEAKESVILLE...MCLAIN
1207 PM CDT FRI AUG 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...CLIMBING TO THE MID 90S.

* IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN 
  THESE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE
COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO
CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
097 
WWUS74 KMOB 052027
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT FRI AUG 5 2016

...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST
ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

...HEAT ADVISORY NOW IN EFFECT FOR ALABAMA AND SOUTHEAST MISSISSIPPI
FOR SATURDAY AFTERNOON...

ALZ051>054-MSZ067-075-076-060430-
/O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/
/O.CON.KMOB.HT.Y.0004.000000T0000Z-160806T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON...
LEAKESVILLE...MCLAIN
327 PM CDT FRI AUG 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. 

* TEMPERATURE...CLIMBING TO THE MID 90S.

* IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN 
  THESE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE
COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO
CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

ALZ055-261-262-MSZ078-079-060430-
/O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/
MONROE-MOBILE INLAND-BALDWIN INLAND-STONE-GEORGE-
INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...CITRONELLE...
SARALAND...STOCKTON...WIGGINS...LUCEDALE
327 PM CDT FRI AUG 5 2016

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. 

* TEMPERATURE...RISING TO THE 95 TO 97 DEGREE RANGE.

* IMPACTS...HEAT INDICES RISING TO THE 107 TO 110 DEGREE RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. 
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE.

   TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. 
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE
OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. 
HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 5, 12:01 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 5, 12:01 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1201 AM CDT FRI AUG 5 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
05/06Z issuance...Prevailing VFR conditions across the region
overnight with only an isolated shower or thunderstorm possible
resulting in brief...localized IFR conditions. Will likely see some
marine convection redevelop over the Gulf waters after midnight...
with scattered storms possible along the coast after midnight and
especially toward daybreak. Expect scattered storms to redevelop
over inland areas on Friday afternoon...with periods of IFR
conditions. Convection dissipating for the most part after sunset
Friday evening. Surface winds light and variable overnight...becoming
predominately light northwest during the day on Friday. 12/DS

&&

.PREV DISCUSSION... /issued 931 PM CDT THU AUG 4 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...The Heat Advisory that was in effect for portions of the
fcst area expired earlier this evening...and will update zones to
remove the advisory headlines from the forecast. Will reassess on
tonight's forecast package regarding the potential need for a heat
advisory on Friday (and/or Saturday). Otherwise...the forecast is
pretty much on track this evening. Only isolated convection
left...primarily over southwestern portion of fcst area. There could
be a continued isolated shower or storm overnight...but for the most
part convection will be limited over interior portions of the fcst
area for the remainder of the night. Will likely see an increase in
marine convection after midnight and especially toward daybreak...with
a few showers or storms possible along the immediate coastal areas
then. Current temperatures across the region are at or within a few
degrees of expected overnight lows...but will not make any adjustments
as temperatures will generally stay fairly steady for the rest of the
night. 12/DS

PREV DISCUSSION... /issued 756 PM CDT THU AUG 4 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
05/00Z issuance...Prevailing VFR conditions across the region
overnight with only an isolated shower or thunderstorm possible
resulting in brief...localized IFR conditions. Most of this activity
will be over the far eastern portions of the forecast area. Will
likely see some marine convection redevelop over the Gulf waters
after midnight...with a few storms possible along the coast late
tonight and toward daybreak Friday. Expect scattered storms to
redevelop over inland areas on Friday...with periods of IFR
conditions. Surface winds light and variable overnight...becoming
predominately light northwest during the day on Friday. 12/DS

PREV DISCUSSION... /issued 417 PM CDT THU AUG 4 2016/

NEAR TERM /Now Through Friday/...A deep layer ridge will persist
across the southern plains over the next 24 hours with a trough
extending from the southern Appalachians south into the northeast
Gulf. This keeps our region in a light northerly mid to upper level
flow throw Friday. Scattered thunderstorms this afternoon will
gradually fade by mid to late evening. The big question is how much
coastal convection develops early Friday morning. Given the northerly
flow aloft, most of the convection may stay just offshore. However,
since the upper flow is so light, scattered convection is likely to
impinge on the coast by daybreak in the presence of a deeply tropical
airmass, characterized by precipitable waters of around 2.2 inches.
The chance for scattered storms will gradually spread inland through
the course of the day. The stronger storms will be prolific lightning
producers and produce torrential downpours. Localized flooding issues
cannot be ruled out given the airmass we are in and the overall weak
steering flow aloft.

Lows tonight will be very muggy in the mid to upper 70s. Highs warm
into the low to mid 90s on Friday. With dewpoints likely staying in
the mid to upper 70s, heat indices will climb into the 103 to 107
degree range. Depending on convective coverage, heat indices could
encroach upon advisory criteria of 108 degrees. Will reassess on
tonight's package regarding the potential need for a heat advisory.
34/JFB

SHORT TERM /Friday night Through Sunday night/...Guidance continues
to advertise shortwave energy moving into a developing shortwave
trough over the eastern seaboard, ultimately forming a closed upper
low by Monday morning. This shifts an upper high currently over the
southern plains west a bit and weakens it, but guidance is
advertising the high continuing to be in control through Friday,
especially northwestern portions of the fa. A surface trough
stretching south from an upper system moving over the Great lakes
Friday into Friday night gets brought south with the energy,
ultimately ending up east of the southern Appalachians before forming
a closed surface low over the Carolinas, then meandering it southwest
towards the fa.

For the forecast for the fa, subsidence from the upper high continues
to bring well above seasonal temps to the area for Friday night
through Saturday. Guidance varies on the eastward extent of the high,
with GFS the farthest east, NAM the least and the ECMWF in the
middle. Have leaned towards the ECMWF for the forecast, with lows
generally in the mid 70s, with highs Saturday ranging from upper 90s
northwest to mid 90s southeast. With low level moisture still on the
high side, heat indices rise above office criteria for a heat
advisory (108)...topping out in the 109 to 111 degree range. For
pops, with precip h20 levels remaining high Friday night, but with
above seasonal pops during the day Friday, went at or a bit below
seasonal with the airmass expected to receive a good working
over Friday. Saturday, Guidance is consistent in swinging a tongue
of drier air south across the fa. Even with timing differences, all
guidance pops a bit below seasonal, so have went such for the forecast.

For Saturday night through Sunday night...with the upper ridge
losing control as the upper low forms and meanders towards the fa,
temps moderate downward closer to seasonal, and pops rise to at or
above seasonal levels, especially with well above seasonal precip h20
levels (2-2.4") moving back over the fa.

/16

LONG TERM /Monday Through Thursday/...Not much to say about this
portion of the forecast. The upper low becomes centered over/near the
fa by Tueday, bringing well above seasonal chances of rain and a
tighter than seasonal temps range over the fa (highs at or below
seasonal, lows at or above seasonal).

/16

MARINE...Outside of variable winds due to thunderstorm activity, the
predominate wind flow will be light out of the northwest to
southwest over the next several days. This is due to high pressure
over the western Atlantic ridging into the central Gulf. Scattered
to numerous thunderstorms can be expected over the coastal waters
each day, particularly during the early morning through early
afternoon hours. The storms will be prolific lightning producers and
will produce periods of torrential rainfall and strong, gusty winds.
34/JFB

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 4, 4:03 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT THU AUG 4 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-052115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
403 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE
AREA THROUGH THIS EVENING. SCATTERED STORMS WILL LIKELY REDEVELOP
ALONG THE COAST BY DAYBREAK FRIDAY. THE STRONGER STORMS WILL PRODUCE
FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDICES WILL CLIMB INTO AT LEAST THE 103 TO 107 DEGREE RANGE ON
FRIDAY AND 105 TO 110 DEGREE RANGE ON SATURDAY. HEAT ADVISORIES MAY
BECOME NECESSARY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY
THROUGH EARLY NEXT WEEK. THE STRONGER STORMS WILL BE PROLIFIC
LIGHTNING PRODUCERS. TORRENTIAL DOWNPOURS AND GUSTY WINDS ARE ALSO
LIKELY. A FEW LOCALIZED FLOODING ISSUES ARE POSSIBLE DUE TO THE
OVERALL SLOW MOVEMENT OF THE THUNDERSTORMS.

THERE ARE INCREASING SIGNS THAT A HEAVY RAIN EVENT COULD MATERIALIZE
BY THE MIDDLE OF NEXT WEEK AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE
NORTHERN GULF...RESULTING IN POTENTIAL FLOODING ISSUES. STAY TUNED
FOR LATER UPDATES ON THIS EVOLVING SITUATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TO
THE NATIONAL WEATHER SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-052115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
403 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
REDEVELOP OVERNIGHT THROUGH DAYBREAK FRIDAY OVER THE GULF WATERS AND
NEAR THE COAST. THE STRONGER STORMS WILL PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS...AND TORRENTIAL DOWNPOURS. WATERSPOUTS ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY WITH THE
STRONGER STORMS PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND TORRENTIAL DOWNPOURS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 3:27 PM CDTHeat AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more28 hr
Aug 5, 4:46 PM CDTSpecial Weather StatementMOBButler44 min
Aug 5, 5:20 PM CDTSpecial Weather StatementMOBWilcox40 min
Aug 5, 5:38 PM CDTSpecial Weather StatementMOBBaldwin37 min
Aug 5, 5:44 PM CDTSpecial Weather StatementMOBWilcox31 min
Aug 5, 5:47 PM CDTSpecial Weather StatementMOBButler28 min
Aug 5, 6:38 PM CDTSpecial Weather StatementMOBWashington52 min
Aug 5, 6:53 PM CDTSpecial Weather StatementMOBEscambia37 min
Aug 5, 6:58 PM CDTSpecial Weather StatementMOBGreene47 min

Nearby

Heat Advisories in Alabama, 2016Heat Advisories in Mississippi, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.